MathSciNet Relay Station
MathSciNet bibliographic data
MR295205 (45 #4273) 50D30 (20H15)
Faulkner, John R. A geometry for $E\sb{7}$. Trans. Amer. Math. Soc. 167 (1972), 49–58.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement